MathSciNet Relay Station
MathSciNet bibliographic data
MR217153 (36 #244) 18.20 (20.00)
Onishi, H. On cohomological triviality. Proc. Amer. Math. Soc. 18 1967 1117–1118.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement